# SDR HNAA0400124

- Difficulty date: September 28, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 32,841 hours, 36,293 cycles
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Beta System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 4082 REPORTED HAVING THEIR BETA WARNING HORN SOUND WITH LOSS OF NORMAL BRAKING WHEN POWER LEVERS WERE SELECTED BELOW FLIGHT IDLE DURING GROUND HANDLING.  IT WAS DETERMINED THAT THE BETA WARNING HORN SYSTEM WAS AT FAULT, SYSTEM WAS MEL'D AND DEACTIVATED.  ALL SYSTEMS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
